# SDR HALA2018030500066

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,297 hours, 4,144 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE,  FIRE LOOP B FAULT ECAM MESSAGE IN FLIGHT.   PERFORMED A BITE CHECK OF THE NR 1 AND 2 FDU IAW AMM 26-12-00-810-936.  NR 1 FDIU  FAULTED,  LOOP B,  NR 2 FDIU,  NO FAULTS FOUND.  STARTED,  TROUBLESHOT OF PYLON FD LOOP IAW AMM 26-12, STEP 1, THRU 3B. TROUBLESHOT IAW TSM 26-12-00-810-936-A,  FOUND LOOP DETECTOR 6WD1 LOW RESISTANCE BETWEEN PIN A OR C TRANSPONDER METAL CASING. REPLACED PYLON DETECTOR 6WD1 IAW AMM 26-12-16.  TESTED OK. OK FOR SERVICE.
